# SDR ASOA2016040414706

- Difficulty date: April 4, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER OPEN/CLOSE HANDLE PHOTOLUMINESCENT "EXIT" PLASTIC PLACARD CRACKED.  REMOVED SERVICE DOOR INNER PHOTOLUMINCENT "EXIT" PLACARD BY REMOVING 2 SCREWS WITH A SCREW DRIVER.  INSTALLED A SERVICABLE EXIT PLACARD IAW AMM 20-21-00-910-801.
